# SDR AUS20011191

- Difficulty date: October 23, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage Main,
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER 17 RT CONTAINED CRACKS IN THE AREA OF BS 178. FOUND DURINGEDDY CURRENT INSPECTION.
